The popular diabetes drug Actos

Sweet Potatoe
By Sweet Potatoe Latest Reply 2011-06-22 20:16:05 -0500
Started 2011-06-21 12:10:34 -0500

The U. S. Food and Drug Administration is warning consumers that the popular diabetes drug Actos (pioglitazone) may increase the risk of bladder cancer when used for more than a year. The website to obtain this information is http://www.everydayhealth.com/diabetes/diabet...

After reading this, and this is the medication you use, I would talk to my doctor. I'm almost positive that your doctor/nurse would call you first if you are in this catergory.

Hope this helps…


4 replies

cavie2
cavie2 2011-06-21 16:44:00 -0500 Report

I was put on Pioglitazone last July 2010 when I was diagnosed with Diabetes and quickly noticed my hair falling out by the handful but looked up the internet it claimed that the worst side affect from this drug was chronic hair loss. I started buying DooGro products over the internet from UK suppliers on the 13th Dec 2010 my hair is now growing back at the rate of 1 inch per month I have now been on 5 different DooGro products for a total of just over 6 months and still getting new growth it ranges from around a half inch to 6 inches in length. I am the most sceptical person going and I still cannot believe the improvement. People should be warned about this drug. I was put on insulin on the 4th Feb this year and taken off the Pioglitazone at that time so I know the regrowth started 2 months before I ceased the drug and it is due to the products I am using.